Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 120, NWS Philadelphia/Mount Holly

December 8, 20115 counties in Pennsylvania; Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 8, 2011, 1:58 AM EST for 5 counties in Pennsylvania; Sussex County, Warren County, New Jersey. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 8, 2011, 1:58 AM EST (06:58 UTC)
Expired
Dec 8, 2011, 6:33 AM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WGUS41 KPHI 080658
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EST THU DEC 8 2011

NJC037-041-PAC011-025-077-089-095-081300-
/O.NEW.KPHI.FA.W.0120.111208T0658Z-111208T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-
MONROE PA-
158 AM EST THU DEC 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 800 AM EST

* AT 155 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THAT THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA. HOWEVER... 
  RUNOFF FROM THE HEAVY RAIN CONTINUES ACROSS THE REGION. 
 
* THE RUNOFF HAS RESULTED IN FLOODING OF SMALL RIVERS...CREEKS AND
  STREAMS ACROSS PORTIONS OF THE WARNED AREA. THE MANATAWNY CREEK AT
  SPANGVILLE REMAINS ABOVE FLOOD STAGE...AND THE MONOCACY CREEK AT
  BETHLEHEM IS APPROACHING FLOOD STAGE.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

LAT...LON 4120 7437 4091 7466 4090 7478 4080 7485
      4059 7519 4061 7520 4044 7554 4014 7590
      4049 7643 4059 7603 4074 7578 4091 7600
      4100 7575 4110 7577 4123 7554 4126 7514
      4116 7516 4109 7501 4131 7480 4135 7468

$$

HAYES
1 follow-up statement
771 
WGUS81 KPHI 081133
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 AM EST THU DEC 8 2011

NJC037-041-PAC011-025-077-089-095-081143-
/O.CAN.KPHI.FA.W.0120.000000T0000Z-111208T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-
MONROE PA-
633 AM EST THU DEC 8 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR MONROE...CARBON...
NORTHAMPTON...LEHIGH...BERKS...WARREN AND SUSSEX COUNTIES...

ALTHOUGH AREA CREEKS AND STREAMS ARE RUNNING HIGH, THEY HAVE 
RETURNED TO WITHIN THEIR BANKS.

LAT...LON 4120 7437 4091 7466 4090 7478 4080 7485
      4059 7519 4061 7520 4044 7554 4014 7590
      4049 7643 4059 7603 4074 7578 4091 7600
      4100 7575 4110 7577 4123 7554 4126 7514
      4116 7516 4109 7501 4131 7480 4135 7468

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 8, 1:15 AM EST, 43 minutes earlier.

Area forecast discussion, Dec 8, 1:15 AM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
115 AM EST THU DEC 8 2011

.SYNOPSIS...
RAPIDLY INTENSIFYING LOW PRESSURE OVER EASTERN LONG ISLAND AT 1
AM WILL RUSH PAST EASTPORT MAINE BY DAYBREAK. HIGH PRESSURE
BUILDING TOWARD THE CENTRAL MID ATLANTIC LATER THURSDAY WILL BE
OVER OUR AREA THURSDAY NIGHT AND FRIDAY. A WEAK COLD FRONT WILL
MOVE THROUGH FRIDAY NIGHT INTO SATURDAY. A STRONG RIDGE OF HIGH
PRESSURE WILL SET UP FROM THE CANADIAN MARITIMES SOUTHWESTWARD TO
THE LOWER MISSISSIPPI VALLEY SUNDAY INTO WEDNESDAY...AND CONTRAST
WITH POTENTIAL LOW PRESSURE IN THE WESTERN ATLANTIC.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
SNOW GRAPHIC - WSW AND ALL PUBLIC PRODUCTS UPDATED AROUND 1 AM
FOR FASTER CLEARING...LESS SNOW.

HEAVY SNOW ACCUMULATIONS DID OCCUR IN THE POCONOS AND THE TRANSITION
TO SNOW HAS SPREAD INTO THE LEHIGH VALLEY AND FAR NORTHWEST NEW
JERSEY.

4 INCHES AT LEAST IN TOBYHANNA PA AS OF 11 PM.

PNS'S ON RAINFALL 2 INCHES OR GREATER...SNOW ACCUMULATIONS AS WELL
AS WIND ADVISORY CRITERIA WILL UPDATE THROUGH THE NIGHT AS TIME
AVAILS.  NUMEROUS FLOOD WARNINGS IN PROGRESS.

40 KNOTS SO FAR AT KACY.
52 KNOTS AT BRANDYWINE.
&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 AM FRIDAY/...
THE LOW PRESSURE WILL BE COMPLETELY OUT OF THE REGION BY DAYBREAK
GIVING WAKE TO A FRESH CANADIAN AIRMASS. THE NORTHWEST FLOW WITH BE
GUSTY AT TIMES TOMORROW BUT ULTIMATELY RELAXING AS THE PRESSURE
GRADIENT RELAXES. WITH THAT BEING SAID, TEMPERATURES WILL BE NEARLY
15 TO 20 DEGREES COLDER THAN ON WEDNESDAY.

CONDITIONS WILL REMAIN DRY ON THURSDAY EVEN WITH STEEP LAPSE RATES
IN PLACE, THERE IS NOT ENOUGH MOISTURE IN THE LOW AND MID-LEVELS TO
SEE ANY INSTABILITY SHOWERS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WITH A RIDGE OF HIGH PRESSURE EXPECTED TO PREVAIL THROUGH MOST OF
THE LONG TERM PERIOD...MORE QUIESCENT WEATHER WILL OCCUR AFTER
TONIGHTS POTENT LOW MOVES THROUGH. A WEAK FRONT IS EXPECTED FRIDAY
NIGHT INTO SATURDAY, BUT THIS DRY FEATURE WILL INCREASE THE
NORTHWEST TO NORTH FLOW SATURDAY FOR A WHILE. OTHERWISE...LOW
PRESSURE DEVELOPING OVER THE WESTERN ATLANTIC WILL CONTRAST WITH
THE RIDGE AND MAY PROVIDE INCREASED NORTHEAST WINDS AND ROUGHER
WATERS FOR OUR OCEAN ZONES...AS WELL AS HIGHER THAN NORMAL TIDES.

WITH A FAIRLY ZONAL UPPER FLOW OVER THE AREA THROUGH THE LONG TERM
PERIOD...TEMPERATURES WILL BE NEAR OR BELOW SEASONAL NORMALS. HPC
TEMPERATURES WERE ACCEPTED...WITH HIGHS FORECAST TO BE IN THE 30S
TO LOW 40S NORTH TO THE 40S TO NEAR 50 SOUTH.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...PLS SEE TAFS FOR DETAILS ON THE VFR RAIN ENDING AS
A PERIOD OF MVFR OR POSSIBLY IFR SNOW IN E PA TAF SITES NEAR KRDG
AND KABE. GUSTY NW WINDS OF 25 TO 35 KNOTS COMMON WITH ISO GUSTS
TO 40 KNOTS.

AFTER 12Z THURSDAY...VFR. WEAK HIGH PRESSURE BUILDS TOWARD THE
AREA FROM THE LOWER OHIO VALLEY...THE GRADIENT WILL SUPPORT WIND
GUSTS NEAR 23 KNOTS THROUGH EARLY AFTERNOON. LITTLE IN THE WAY OF
CLOUD COVER IS EXPECTED WITH CONVECTIVE TEMPERATURES WELL OUT OF
REACH.

OUTLOOK...
VFR WEATHER WILL EXIST THURSDAY NIGHT THROUGH MONDAY. A WEAK COLD
FRONT FRIDAY NIGHT INTO SATURDAY SHOULD BE DRY BUT WILL SERVE TO
ENERGIZE THE WINDS SOMEWHAT SATURDAY. OTHERWISE EXCELLENT FLYING
CONDITIONS ARE FORECAST OVER THE WEEKEND AND INTO EARLY NEXT WEEK.

&&

.MARINE...
GALES IN PROGRESS. WILL CONTINUE GALE THRU ABOUT 14Z THURSDAY THEN
THE MORNING DAY SHIFT WILL LOWER THE HEADLINE TO SCA.

FOR THURSDAY NIGHT THROUGH MONDAY, MARINE CONDITIONS ARE FORECAST
TO BE GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA. OFFSHORE
WINDS MAY INCREASE SOMEWHAT SATURDAY AFTER A WEAK COLD FRONT
PUSHES THROUGH...BUT A RIDGE OF HIGH PRESSURE WILL SET UP
THEREAFTER INTO EARLY NEXT WEEK. LOW PRESSURE DEVELOPING OVER THE
WESTERN ATLANTIC COULD CAUSE A PRESSURE GRADIENT WHICH WOULD
INCREASE NORTHEAST WINDS AND ESPECIALLY SEAS ABOVE LEVELS FORECAST
AT THIS TIME...AND POSSIBLY TO ADVISORY CRITERIA...BUT WITH LOW
CONFIDENCE, A MIDDLE ROAD APPROACH WAS TAKEN FOR NOW.

&&

.HYDROLOGY...
THROUGH 10 PM...ONE AND ONE-HALF TO TWO AND ONE-HALF INCHES OF
RAIN HAS FALLEN ACROSS THE WESTERN TWO THIRDS OF THE FORECAST
AREA. NUMEROUS FLOOD WARNINGS HAVE BEEN ISSUED.

&&

.CLIMATE...
RERABE WILL UPDATE THIS MORNING ON YEARLY RECORD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR PAZ060>062-
     067>071.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     PAZ060>062.
     WINTER STORM WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR
     PAZ054-055.
NJ...FLOOD WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR NJZ001-
     007>010-012-013-015>019.
     WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR NJZ020>027.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     NJZ001-007.
DE...FLOOD WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR DEZ001.
     WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR DEZ002>004.
MD...FLOOD WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR MDZ008.
     WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR MDZ015-019-
     020.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...DRAG 116A
NEAR TERM...DRAG/HAYES/HEAVENER 116A
SHORT TERM...HEAVENER
LONG TERM...
AVIATION...DRAG/HAYES/HEAVENER 116A
MARINE...DRAG/HEAVENER
HYDROLOGY...
CLIMATE...116A
Hazardous weather outlook, Dec 7, 9:42 PM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EST WED DEC 7 2011

PAZ054-055-090245-
CARBON-MONROE-
942 PM EST WED DEC 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ060>062-090245-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
942 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT UNTIL 5 AM EST THURSDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-015-PAZ067>069-090245-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
942 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT UNTIL 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ013-016>019-PAZ070-071-090245-
NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
942 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT UNTIL 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-090245-
EASTERN MONMOUTH-
942 PM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ020>027-090245-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
942 PM EST WED DEC 7 2011

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-090245-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
942 PM EST WED DEC 7 2011

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-090245-
KENT MD-
942 PM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-090245-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
942 PM EST WED DEC 7 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-090245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
942 PM EST WED DEC 7 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 7, 8:13 PM EST, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 PM EST WED DEC 7 2011

PAZ054-055-080415-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
813 PM EST WED DEC 7 2011

...RAIN WILL CHANGE TO SNOW DURING THE MID TO LATE EVENING
HOURS...

LOOK FOR RAIN TO CHANGE TO SNOW ACROSS CARBON AND MONROE COUNTIES
BETWEEN 815 PM AND 945 PM. THE CHANGEOVER WILL OCCUR FIRST IN THE
HIGHER TERRAIN...GENERALLY ABOVE 1300 FEET...BEFORE 900 PM. THE
SNOW WILL FALL HEAVILY AT TIMES...WITH AS MUCH AS AN INCH OF SNOW
AN HOUR ACCUMULATING. THROUGH 1100 PM...2 TO 4 INCHES OF SNOW CAN
BE EXPECTED ACROSS THE HIGHER TERRAIN.

THE RAIN WILL CHANGE TO SNOW ACROSS THE LOWER TERRAIN AFTER 915
PM. SINCE TEMPERATURES WILL BE NEAR OR JUST ABOVE THE FREEZING
MARK...ACCUMULATIONS IN THESE LOCATIONS MAY BE LESS THAN 2 INCHES
THROUGH 1100 PM.

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 8:04 PM ESTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia18 hr
Dec 7, 9:41 PM ESTRiver Flood WarningPHIDelaware5 hr
Dec 7, 10:12 PM ESTRiver Flood WarningPHIBucks12 hr
Dec 7, 11:40 PM ESTRiver Flood WarningPHIChester8 hr
Dec 8, 2:21 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia10 hr
Dec 8, 2:51 AM ESTRiver Flood WarningPHIChester, Delaware13 hr
Dec 7, 7:10 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset6 hr
Dec 7, 8:15 PM ESTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more17 hr
Dec 7, 10:12 PM ESTRiver Flood WarningPHIMercer7 hr
Dec 8, 4:50 AM ESTRiver Flood WarningPHISomerset31 hr
Dec 8, 5:14 AM ESTRiver Flood WarningPHIMorris, Passaic5 hr
Dec 8, 5:14 AM ESTRiver Flood WarningPHIPassaic27 hr
Dec 8, 7:01 AM ESTSmall Craft AdvisoryPHI6 hr
Dec 8, 8:05 AM ESTRiver Flood WarningPHIMiddlesex, Somerset8 hr
Dec 8, 9:47 AM ESTRiver Flood WarningPHIMiddlesex, Somerset9 hr
Dec 8, 11:36 AM ESTRiver Flood WarningPHIMorris24 hr
Dec 8, 12:45 PM ESTRiver Flood WarningPHIBergen, Morris, Passaic3 hr
Dec 8, 1:55 PM ESTAreal Flood WarningPHIMorris62 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2011Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.